MathSciNet Relay Station
MathSciNet bibliographic data
MR755616 54E18 (54B10 54D15)
Yajima, Yukinobu On $\Sigma $-products of $\Sigma $-spaces. Fund. Math. 123 (1984), no. 1, 29–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement